# SDR AALA201704139027

- Difficulty date: April 11, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 61,841 hours, 7,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EXIT SIGN MARKER AT 2L DOOR IS INOP.  REPLACED POWER SUPPLY PAC5026 FOR EXIT SIGN AT 2L DOOR AND ACCOMPLISHED OPS CK IAW AMM 33-51-06. ALL CHECKS GOOD. THE AIRCRAFT WAS NOT GROUNDED.
